hig.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Spectra of Nonselfadjoint Eigenvalue Problems for Elliptic Systems in Mathematical Models of the Wave Propagation in Open Waveguides
University of Gävle, Faculty of Engineering and Sustainable Development, Department of Electronics, Mathematics and Natural Sciences, Mathematics.
Penza State University, Russia.ORCID iD: 0000-0003-0168-0282
Moscow Technologiical University MIREA, Moscow, Russia.
2018 (English)In: Lobachevskii Journal of Mathematics, ISSN 1995-0802, E-ISSN 1818-9962, Vol. 39, no 8, p. 1117-1129Article in journal (Refereed) Published
Abstract [en]

Statements and analysis are presented of nonselfadjoint eigenvalue problems for ellipticequations and systems, including singular Sturm–Liouville problems on the line, that arise inmathematical models of the wave propagation in open metal-dielectric waveguides. Existence ofreal and complex spectra are proved and their distribution is investigated for canonical structurespossessing circular symmetry of boundary contours.

Place, publisher, year, edition, pages
New York, 2018. Vol. 39, no 8, p. 1117-1129
Keywords [en]
Wave propagation, singular, Sturm–Liouville, open waveguides, nonlinear media
National Category
Mathematics
Identifiers
URN: urn:nbn:se:hig:diva-28006DOI: 10.1134/S1995080218080097ISI: 000447747900008Scopus ID: 2-s2.0-85055278125OAI: oai:DiVA.org:hig-28006DiVA, id: diva2:1253858
Available from: 2018-10-07 Created: 2018-10-07 Last updated: 2018-12-06Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Shestopalov, YurySmolkin, Eugene

Search in DiVA

By author/editor
Shestopalov, YurySmolkin, Eugene
By organisation
Mathematics
In the same journal
Lobachevskii Journal of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 5 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf